# SDR ASOA20161018027T

- Difficulty date: October 10, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 298
- Aircraft time: 39,081 hours, 30,072 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014005
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT TRUNNION FITTING CRACKED.
